논문KCI 등재
Best constant in Zygmund's inequality and related estimates for orthogonal harmonic functions and martingales
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Abstract. For any K > 2/π we determine the optimal constant L(K)for which the following holds. If u, ~u are conjugate harmonic functions on the unit disc with u(0) = 0, then 수식We also establish a related estimate for orthogonal harmonic functions given on Euclidean domains as well as an extension concerning orthogonal martingales under differential subordination.
Abstract
Abstract. For any K > 2/π we determine the optimal constant L(K)for which the following holds. If u, ~u are conjugate harmonic functions on the unit disc with u(0) = 0, then 수식We also establish a related estimate for orthogonal harmonic functions given on Euclidean domains as well as an extension concerning orthogonal martingales under differential subordination.
참고문헌 (17)
- R. Banuelos, "Sharp inequalities for martingales with applications to the Beurling-Ahlfors and Riesz transforms", Duke Math. J, 80(3), pp.575~600 (1995)
- R. Banuelos, "Orthogonal martingales under differential subordination and application to Riesz transforms", Illinois J. Math, 40(4), pp.678~691 (1996)
- R. Banuelos, "Davis's inequality for orthogonal martingales under differential subordination", Michigan Math. J, 47(1), pp.109~124 (2000)
- D. L. Burkholder, "Differential subordination of harmonic functions and martingales, Harmonic analysis and partial differential equations", Lecture Notes in Math, 1384, pp.1~23 (1989), Springer
- C. Dellacherie, "Probabilities and Potential B" (1982), NorthHolland
- M. Essen, "Best constants in Zygmund's inequality for conjugate functions, Papers on analysis", Rep. Univ. Jyvaskyla Dep. Math. Stat, 83, pp.73~80 (2001), University of Jyvaskila
- M. Essen, "Sharp Llogfl L inequalities for conjugate functions", Ann. Inst. Fourier (Greno- ble), 52(2), pp.623~659 (2002)
- T. W. Gamelin, "Uniform Algebras and Jensen Measures, London Math. Soc. Lecture Notes Series, Vol. 32" (1978), Cambridge Univ. Press
- P. Janakiraman, "Best weak-type (p; p) constants, 1 < p < 2, for orthogonal harmonic functions and martingales", Illinois J. Math, 48(3), pp.909~921 (2004)
- A. Osekowski, "Sharp inequalities for differentially subordinate harmonic functions and martingales", Canadian Math. Bull
- G. Peskir, "Optimal Stopping and Free Boundary Problems, In Lectures in Mathematics ETH Zurich" (2006), Birkhauser Verlag
- S. K. Pichorides, "On the best values of the constants in the theorems of M. Riesz, Zygmund and Kolmogorov", Studia Math, 44, pp.165~179 (1972)
- M. Riesz, "Les fonctions conjugees et ler series de Fourier", C. R. Acad. Paris, 178, pp.1464~1467 (1924)
- M. Riesz, "Sur les fonctions conjugees", Math. Z, 27, pp.218~244 (1927)
- D. Revuz, "Continuous Martingales and Brownian Motion, 3rd edition" (1999), Springer Verlag
- G.Wang, "Differential subordination and strong differential subordination for continuous time martingales and related sharp inequalities", Ann. Probab, 23(2), pp.522~551 (1995)
- A. Zygmund, "Sur les fonctions conjugees", Fund. Math, 13, pp.284~303 (1929)
관련 논문AI추천
ON Φ-INEQUALITIES FOR BOUNDED SUBMARTINGALES AND SUBHARMONIC FUNCTIONSAdam Osekowski대한수학회 · 대한수학회논문집2008 · 제23권 제2호Remarks on weighted harmonic Bergman functions on half-spaces이흥수장전수학회 · Advanced Studies in Contemporary Mathematics2017 · 제27권 제3호ON HARMONICITY IN A DISC AND n-HARMONICITY이재성대한수학회 · 대한수학회보2010 · 제47권 제4호BERGMAN SPACES, BLOCH SPACES AND INTEGRAL MEANS OF p-HARMONIC FUNCTIONSJinjing Qiao, Xi Fu대한수학회 · 대한수학회보2021 · 제58권 제2호WEIGHED HARMONIC BERGMAN FUNCTIONS AS RADIAL DERIVATIVES OF BERGMAN FUNCTIONS ON HALF-SPACES위형수장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2010 · 제13권 제1호On M-subharmonicity in the ball권언근, 박종희대한수학회 · 대한수학회논문집2013 · 제28권 제3호
이 간행물의 다른 논문 (12건)
Continuous order representability properties of topological spaces and algebraic structuresEsteban Indurain, Ghanshyam Bhagvandas Mehta, Maria Jesus Campion, Juan Carlos Candealpp. 449-473All generalized Petersen graphs are unit-distance graphsTomaz Pisanski, Arjana Zitnik, Boris Horvatpp. 475-491ON QUASI-REPRESENTING GRAPHS FOR A CLASS OF B(1)-GROUPSPeter Dongjun Yompp. 493-502Generalizations of t-extending modules relative to fully invariant submodulesShadi Asgari, Ahmad Haghanypp. 503-514On the general decay stability of stochastic differential equations with unbounded delayXuejing Meng, Baojian Yinpp. 513-536
